Dedication to Faking it.

It’s been a beautiful day today in Aberdeen. The sun is shining, it’s 23 degrees Celsius and there is a cool breeze. Perfect weather for pottering about outside. But I’ve had physiotherapy which means it’s pain day… and its pain relief patch change day which means feeling like absolute ass on top of physio aches. I also severely overdid it this weekend and am still repaying the mighty spoons god.

house
At least our building looks beautiful on a sunny day…

Its days like this that I begrudge my never ending dedication to faking this connective tissue disorder. I could have done so many productive/fun things, but I have to keep pretending I’m sick – for attention or something.

 

Things I would have liked to do today:

Wash clothes, clean the house (because the bathroom is beyond embarrassing), wash my hair, meet a friend for coffee/beer, go and meet my brother’s new kitten, go to the cinema with Mum, wander about playing Pokémon Go, eat anything yummier than bread/plain crisps without the fear of an imminent trip to vomit city.

cat
I am dying to meet this little guy!!

What I have actually done today:

Physiotherapy, slept, went to chemist for drugs, felt like a spewy space cadet.

tape
Lovely physio was kind enough to tape me back together again.

Because being stuck in the flat, vomiting into a filthy toilet bowl on a warm day is the best way of garnering attention from loved ones. It certainly leaves me feeling warm and fuzzy.

Ren x

Advertisements

4 thoughts on “Dedication to Faking it.

  1. Kara says:

    LOL, oy…I’m sorry you had such a shit day, but way to poke fun at it. Do the pain patches make you sick? I don’t know if an antiemetic like zofran or compazine will work for you (you’ve had serotonin syndrome in the past, yes?). It might be something to try.

    Or even Reglan. I know some people with EDS also have gastroparesis, so maybe you’ve got a functional emptying problem with the stomach that contributes to the reflux? I’m just tossing darts at a board here, because I hate to see people suffer the vomitous death.

    Liked by 1 person

    1. brokendownbody says:

      Sorry it’s taken me an age to reply to this, the past 24 hours have been a cruel spew-fest. The BuTrans patches make me super sick in waves, especially for the first couple of days of a new one. I’ve had anti-emetics before and they just seem to stop me being sick but don’t really do much for the nausea feeling.

      I think I need to either be seen again at gastroenterology or just ask my GP to refer me to London which is going to be yet another song and dance. My plan is to first see immunology in the hope that they can at least work out what’s going on allergy-wise as even a bunch of drugs to help my stomach seem to make it worse!

      I really do feel like I’m pissing into the wind trying to find a medication that makes life BETTER! Gah.

      Like

  2. Mary Gelpi says:

    Pardon my French or whatever, but fuck the doubters. They don’t get it, they probably never will, and if they did at all, they would know we fake being “well” more than anything. Hang in there homie, haters gonna hate.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s